CSN Login
Members Online: 11

Arm vein discoloration after ABVD, did it happen to anyone.

Bill_NC's picture
Bill_NC
Posts: 111
Joined: Jan 2013

I am taking ABVD and yesterday was my #7 treatment; I notice that my arb vein discoloration to reddish brown along the arm to the elbow.  Have any one experience it. is it permanent tattoo, or it will go away after treatments. Please advice.

Rocquie's picture
Rocquie
Posts: 497
Joined: Mar 2013

Bill, do you have a port? I don't have experience with vein discoloration, but if I were to guess, I would say it is the "A" in your treatment. Adriamycin (or Doxorubicin). People call it by different names--I call it red zinger. It made my tinkle temporarily red and my nails are discolored. If it is the cause, I would guess it to be temporary.

Cheers,

Rocquie

 

GalacDad's picture
GalacDad
Posts: 40
Joined: Aug 2010

Bill,

Sorry to hear of your reaction to the treatmemts, I also have discoloration at the treatment sight. I had a chest port installed for my ABVD infusions and have also had some interesting skin color changes at the infusion sight. Mine manifested itself during treatment and is still there 5 years later. Does yours have a tendency to get darker with exercise? Mine will spread and increase with physical activity, but there is no pain associated with it. Your oncs will hopefully monitor this condition and you let them know of any changes. Take Care

 

Dave

 

Bill_NC's picture
Bill_NC
Posts: 111
Joined: Jan 2013

Thanks Dave, what type of HL you had, I read your profile but could not see the stage and type of HL?

GalacDad's picture
GalacDad
Posts: 40
Joined: Aug 2010

Bill,

Sorry it has been awhile since I checked the site.  I had been treated for HL mixed celluarity Stage 2B. I had one large node at my collar bone and a cluster in my neck that felt like a bunch of raisins. I had been trated with ABVD and radiation afterwards.  Skin discoloarion is still there as well as back and leg pain.

 

Dave

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network